# SDR ASAA2022022337538

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 24,368 hours, 7,761 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46T3GC
- Condition: Inoperative
- Location: Aft Cargo Compt
- Part time: 24,355 hours, 7,756 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWING "FAIL" ON COM PANEL. GROUNDED - YES. REMOVED AND REPLACED #2 HF XCEIVER REF B737-900 AMM 23-11-21. OPS CHECK NORMAL PER SAME, NO FAULTS NOTED AT THIS TIME.
